# SDR AWXA960359

- Difficulty date: July 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: CGBPW
- Make and model: Boeing 737275
- Aircraft serial: 20958
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 987
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 7820 - DURING ROUTINE SCHEDULED C-9 MAINTENANCE CHECK, FOUND CORROSION ON SEAT TRACK OF BS 987 TO 1016, WL 208, RBL 38.  REMOVED AND FABRICATED AND INSTALLED SEAT TRACK PER SRM 53-10-1.  (M)
